Alert archive / North Dakota / River Flood Warnings in 2015

River Flood Warning 5, NWS Bismarck, ND

May 17, 2015Bottineau County, North Dakota

NWS Bismarck, ND issued this river flood warning at May 17, 2015, 1:13 PM CDT for Bottineau County, North Dakota. It was in force for 7 days.

The area

The outline as issued.

The facts

Issued
May 17, 2015, 1:13 PM CDT (18:13 UTC)
Expired
May 24, 2015, 1:13 PM CDT
In force
7 days
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Flood severity
Minor

County Bottineau County, ND

The river

Written for the forecast point Souris River near Westhope (WSTN8). The gauge peaked at 10.91 ft at May 17, 2015, 5:00 PM CDT.

actionminormoderate500100005/1705/1805/1905/2005/2105/2205/2305/2405/25
Action stage
1413 ft
Minor stage
1414 ft
Moderate stage
1418 ft
Major stage
1420 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05124000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

553 
WGUS43 KBIS 171814
FLWBIS
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
113 PM CDT SUN MAY 17 2015

...The National Weather Service in Bismarck has issued a flood 
warning for the following rivers in North Dakota... 

  Souris River near Westhope affecting Bottineau County
For the Souris River Basin including Westhope...Minor flooding is 
occurring and is expected to continue.

.Runoff from the heavy rainfall across the lower Souris basin over
the past several days has resulted in the river level near Westhope
rising above minor flood stage. The river will remain in minor 
flood through this week and likely into next week as runoff from
the recent rain is fully realized. 

NDC009-181813-
/O.NEW.KBIS.FL.W.0005.150517T1813Z-000000T0000Z/
/WSTN8.1.ER.000000T0000Z.150520T1800Z.000000T0000Z.NO/
113 PM CDT SUN MAY 17 2015

The National Weather Service in Bismarck has issued a 

* Flood Warning for 
  The Souris River near Westhope
* Until further notice
* At 12PM Sunday the stage was...10.7 feet
* Minor flooding is occurring and Minor flooding is forecast
* Flood stage is 10.0 feet
* The river rose above flood stage and will continue rising to near 
  11.3 feet by Wednesday early afternoon. 
* Impact...At 12.0 feet...Wildlife and refuge flooding only.

&&


             FLD  OBSERVED       FORECASTS (1PM)
LOCATION     STG  STG DAY/TIME   Mon    Tue    Wed    Thu    Fri

Souris River Basin
 Westhope     10 10.7 Sun 12 PM  10.6   10.9   11.3   11.2   11.1


LAT...LON 4900 10099 4900 10093 4886 10090 4875 10080
      4875 10088 4890 10099    


$$
6 follow-up statements
922 
WGUS83 KBIS 172336
FLSBIS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
636 PM CDT SUN MAY 17 2015

...The flood warning continues for the following rivers in North 
Dakota...
  Souris River near Westhope AFFECTING Bottineau County 
For the Souris River Basin including Westhope...Minor flooding is 
occurring and is expected to continue.

.Runoff from the heavy rainfall across the lower Souris basin over
the past several days has resulted in the river level near Westhope
rising above minor flood stage. The river will remain in minor 
flood through this week and likely into next week as runoff from
the recent rain is fully realized. 

&&

NDC009-182336-
/O.CON.KBIS.FL.W.0005.000000T0000Z-000000T0000Z/
/WSTN8.1.ER.000000T0000Z.150520T1800Z.000000T0000Z.NO/
636 PM CDT SUN MAY 17 2015

The Flood Warning continues for
  The Souris River near Westhope.
* until further notice.
* At  6:00 PM Sunday the stage was 10.9 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 11.3 feet by 
  Wednesday early afternoon then begin falling.
* Impact...At 12.0 feet...Wildlife and refuge flooding only.

&&


             FLD  OBSERVED       FORECASTS (7PM)
LOCATION     STG  STG DAY/TIME   Mon    Tue    Wed    Thu    Fri

Souris River Basin
 Westhope     10 10.9 Sun 6 PM   10.7   10.6   11.0   11.3   11.2



LAT...LON 4900 10099 4900 10093 4886 10090 4875 10080
      4875 10088 4890 10099      



$$
924 
WGUS83 KBIS 180130
FLSBIS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
830 PM CDT SUN MAY 17 2015

...The flood warning continues for the following rivers in North 
Dakota...
  Souris River near Westhope AFFECTING Bottineau County 
For the Souris River Basin including Westhope...Minor flooding is 
occurring and is expected to continue.

.Runoff from the heavy rainfall across the lower Souris basin over
the past several days has resulted in the river level near Westhope
rising above minor flood stage. The river will remain in minor 
flood through this week and likely into next week as runoff from
the recent rain is fully realized. 

&&

NDC009-190130-
/O.CON.KBIS.FL.W.0005.000000T0000Z-000000T0000Z/
/WSTN8.1.ER.000000T0000Z.150520T1800Z.000000T0000Z.NO/
830 PM CDT SUN MAY 17 2015

The Flood Warning continues for
  The Souris River near Westhope.
* until further notice.
* At  8:00 PM Sunday the stage was 10.7 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 11.3 feet by 
  Wednesday early afternoon then begin falling.
* Impact...At 12.0 feet...Wildlife and refuge flooding only.

&&


             FLD  OBSERVED       FORECASTS (7PM)
LOCATION     STG  STG DAY/TIME   Mon    Tue    Wed    Thu    Fri

Souris River Basin
 Westhope     10 10.7 Sun 8 PM   10.6   11.0   11.3   11.2   11.1



LAT...LON 4900 10099 4900 10093 4886 10090 4875 10080
      4875 10088 4890 10099      



$$
676 
WGUS83 KBIS 181550
FLSBIS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1050 AM CDT MON MAY 18 2015

...The flood warning continues for the following rivers in North 
Dakota...
 
  Souris River near Westhope affecting Bottineau County 
For the Souris River Basin including Westhope...Minor flooding is 
forecast.

.Runoff from the heavy rainfall across the lower Souris basin over
this past weekend has resulted in the river level near Westhope
rising above minor flood stage. The river will remain in minor 
flood through Thursday then fall slowly. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Do not drive into areas where water tops the 
roadway. Turn around...Don't drown. Avoid driving on flooded roads.

&&

NDC009-192150-
/O.EXT.KBIS.FL.W.0005.000000T0000Z-150521T1800Z/
/WSTN8.1.ER.150519T1200Z.000000T0000Z.150521T0600Z.NO/
1050 AM CDT MON MAY 18 2015

The Flood Warning continues for
  The Souris River near Westhope.
* until Thursday afternoon.
* At 10:00 AM Monday the stage was 10.0 feet.
* Flood stage is 10.0 feet.
* Forecast...The river is expected remain around 10 feet  
  through Thursday.
* Impact...At 10.0 feet...Water is almost valley-wide, but the area 
  flooded is grass covered and no buildings are affected.

&&


             FLD  OBSERVED       FORECASTS (7AM)
LOCATION     STG  STG DAY/TIME   Tue    Wed    Thu    Fri    Sat

Souris River Basin
 Westhope     10 10.0 Mon 10 AM  10.0   10.0    9.9    9.9    9.8


LAT...LON 4900 10099 4900 10093 4886 10090 4875 10080
      4875 10088 4890 10099      


$$
wa
504 
WGUS83 KBIS 191613
FLSBIS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1113 AM CDT TUE MAY 19 2015

...The flood warning continues for the following rivers in North 
Dakota...
 
  Souris River near Westhope affecting Bottineau County 
For the Souris River Basin including Westhope...Minor flooding is 
forecast.

.Runoff from the heavy rainfall across the lower Souris basin over
this past weekend has resulted in the river level near Westhope
rising just to minor flood stage. The river will remain around minor 
flood into this weekend. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Do not drive into areas where water tops the 
roadway. Turn around...Don't drown. Avoid driving on flooded roads.

&&

NDC009-202213-
/O.EXT.KBIS.FL.W.0005.000000T0000Z-000000T0000Z/
/WSTN8.1.ER.150520T1800Z.000000T0000Z.000000T0000Z.NO/
1113 AM CDT TUE MAY 19 2015

The Flood Warning continues for
  The Souris River near Westhope.
* until further notice.
* At 10:00 AM Tuesday the stage was 9.8 feet.
* Flood stage is 10.0 feet.
* Forecast...The river is expected to rise to near flood stage 
  tomorrow early afternoon.
* Impact...At 10.0 feet...Water is almost valley-wide, but the area 
  flooded is grass covered and no buildings are affected.

&&


             FLD  OBSERVED       FORECASTS (7AM)
LOCATION     STG  STG DAY/TIME   Wed    Thu    Fri    Sat    Sun

Souris River Basin
 Westhope     10  9.8 Tue 10 AM   9.9   10.0   10.0   10.0   10.0


LAT...LON 4900 10099 4900 10093 4886 10090 4875 10080
      4875 10088 4890 10099      



$$
544 
WGUS83 KBIS 200309
FLSBIS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1009 PM CDT TUE MAY 19 2015

...The flood warning continues for the following rivers in North 
Dakota...
  Souris River near Westhope AFFECTING Bottineau County 
For the Souris River Basin including Westhope...Minor flooding is 
forecast.

.Runoff from the heavy rain OVER the lower Souris River Basin this
past weekend resulted in the river level near Westhope rising to
just over minor flood stage. The river will remain around minor 
flood stage...10 feet...into this coming weekend. 

&&

NDC009-210909-
/O.CON.KBIS.FL.W.0005.000000T0000Z-000000T0000Z/
/WSTN8.1.ER.150521T0000Z.000000T0000Z.000000T0000Z.NO/
1009 PM CDT TUE MAY 19 2015

The Flood Warning continues for
  The Souris River near Westhope.
* until further notice.
* At  9:00 PM Tuesday the stage was 9.9 feet.
* Flood stage is 10.0 feet.
* Forecast...The river is expected to remain around flood stage into the
  coming weekend.
* Impact...At 10.0 feet...Water is almost valley-wide, but the area 
  flooded is grass covered and no buildings are impacted.

&&


             FLD  OBSERVED       FORECASTS (7AM)
LOCATION     STG  STG DAY/TIME   Wed    Thu    Fri    Sat    Sun

Souris River Basin
 Westhope     10  9.9 Tue 9 PM   10.0   10.0   10.0   10.0   10.0

LAT...LON 4900 10099 4900 10093 4886 10090 4875 10080
      4875 10088 4890 10099      

$$
079 
WGUS83 KBIS 201505
FLSBIS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1005 AM CDT WED MAY 20 2015

...The flood warning is cancelled for the following rivers in North 
Dakota...
 
  Souris River near Westhope affecting Bottineau County
For the Souris River Basin including Westhope...no flooding is 
forecast.

. While the Souris River near Westhope will remain near flood stage 
for several days to come, not enough precipitation is forecast for 
the area to cause a lengthy rise in the river. Therefore, the flood 
warning for the Souris River near Westhope has been cancelled even 
though minor fluctuations in water levels may briefly exceed flood 
stage. 


&&

NDC009-201535-
/O.CAN.KBIS.FL.W.0005.000000T0000Z-150520T1600Z/
/WSTN8.1.ER.150520T1800Z.000000T0000Z.000000T0000Z.NO/
1005 AM CDT WED MAY 20 2015

The Flood Warning is cancelled for
  The Souris River near Westhope.
* At  9:00 AM Wednesday the stage was 10.0 feet.
* Flood stage is 10.0 feet.
* Forecast...The river is expected to rise to near flood stage this 
  afternoon.
* Impact...At 10.0 feet...Water is almost valley-wide, but the area 
  flooded is grass covered and no buildings are affected.

&&


             FLD  OBSERVED       FORECASTS (1AM)
LOCATION     STG  STG DAY/TIME   Thu    Fri    Sat    Sun    Mon

Souris River Basin
 Westhope     10 10.0 Wed 9 AM   10.0   10.0   10.0   10.0   10.0

LAT...LON 4900 10099 4900 10093 4886 10090 4875 10080
      4875 10088 4890 10099      



$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this river flood warning went out at May 17, 10:54 AM CDT, 2 hours 19 minutes earlier.

Area forecast discussion, May 17, 10:54 AM CDT, 2 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
1054 AM CDT SUN MAY 17 2015

.UPDATE...
ISSUED AT 1052 AM CDT SUN MAY 17 2015

EVOLVING CAPE FORECAST FROM NAM AND HRRR SUGGEST THE THUNDERSTORMS
MAY BECOME MUCH LESS PREVALENT BY THIS AFTERNOON. ADJUSTED TO
SHOWERS. EXPANDED THE WIND ADVISORY WEST TO INCLUDE CENTRAL AND
NORTH CENTRAL NORTH DAKOTA.

UPDATE ISSUED AT 643 AM CDT SUN MAY 17 2015

FORECAST ON TRACK WITH ONLY A COUPLE MINOR ADJUSTMENTS TO POPS
BASED ON CURRENT RADAR TRENDS. WATER VAPOR IMAGERY SHOWS BROAD
CLOSED UPPER LOW FROM EASTERN MONTANA TO EASTERN NEBRASKA WITH
WELL DEFINED CIRCULATION MOVING INTO EASTERN SOUTH DAKOTA. THIS IS
ASSOCIATED WITH A 100KT JET STREAK THAT IS NOSING INTO
SOUTHEASTERN NORTH DAKOTA...SUPPORTING AN EXPANDING AREA OF
SHRA/TSRA. EXPECT THESE TRENDS TO CONTINUE AS UPSTREAM RADARS SHOW
WIDESPREAD SHOWERS AND THUNDERSTORMS CONTINUING TO APPROACH OUR
SOUTHEASTERN AREAS FROM SOUTH DAKOTA.

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 415 AM CDT SUN MAY 17 2015

CONCERNS THIS FORECAST PERIOD INCLUDE ANOTHER DAY OF HEAVY RAIN FOR
CENTRAL NORTH DAKOTA. STRONG NORTH WINDS AND WIND ADVISORY CRITERIA
EXPECTED FOR EASTERN PARTS OF CENTRAL NORTH DAKOTA. THEN
ATTENTION TURNS TO RAIN CHANGING TO SNOW THIS AFTERNOON AND
TONIGHT...WITH SNOW ACCUMULATIONS EXPECTED AND A WINTER WEATHER
ADVISORY FOR NORTH CENTRAL COUNTIES TONIGHT.

THE UPPER LEVEL LOW WAS OVER EASTERN MONTANA AND WYOMING. IT IS
FORECAST TO MOVE/DEVELOP SOUTHEAST QUICKLY THIS MORNING AS AN
INTENSE UPPER LEVEL SHORTWAVE/IMPULSE MOVES NORTHWARD FROM THE
SOUTHERN PLAINS INTO THE EASTERN DAKOTAS. THIS SHOULD BE THE ONSET
OF HEAVY RAIN OVER EASTERN PORTIONS OF CENTRAL NORTH DAKOTA TODAY.
IN ADDITION TO THE RAINS THAT FELL ON SATURDAY...ANOTHER INCH OR TWO
OF RAINFALL CAN BE EXPECTED ALONG AND EAST OF A LINE FROM MINOT TO
BISMARCK...WITH 0.25 TO 1 INCH WEST OF THIS LINE.

THIS STRONG UPPER LEVEL LOW WILL BE ASSOCIATED WITH DEEPENING OF THE
SURFACE LOW THAT IS CURRENTLY CENTERED OVER CENTRAL SOUTH DAKOTA.
THIS LOW WILL STRENGTHEN AS IT MOVES NORTHEAST TOWARDS THE ND/SD/MN
BORDER BY THIS EVENING. NORTH WINDS WILL INCREASE TODAY TO 25 TO 35
MPH ACROSS WESTERN AND CENTRAL NORTH DAKOTA. THE STRONGEST WINDS OF
30 TO 35 MPH WITH GUSTS TO 45 MPH SHOULD OCCUR FROM BOTTINEAU AND
THE TURTLE MOUNTAINS SOUTHWARD ALONG THE JAMES RIVER VALLEY TO
MCINTOSH AND DICKEY COUNTIES.

THE NORTH WINDS WILL USHER IN MUCH COOLER AIR...AND RAIN WILL MIX
WITH AND CHANGE TO SNOW THIS AFTERNOON NORTHWEST AND NORTH CENTRAL.
THE CHANGEOVER TO SNOW WILL PROGRESS SOUTHEASTWARD TONIGHT AND SNOW
ACCUMULATIONS CAN BE EXPECTED OVER MUCH OF THE FORECAST AREA.
EXPECTING 3 TO 5 INCHES OVER MUCH OF THE NORTH CENTRAL...FROM
STANLEY AND KENMARE IN THE NORTHWEST...TO GARRISON...HARVEY...AND
CARRINGTON IN THE SOUTH...INCLUDING MINOT TO RUGBY AND THE TURTLE
MOUNTAINS. A WINTER WEATHER ADVISORY WILL BE ISSUED FOR THIS AREA.
LESSER AMOUNTS OF SNOW ACCUMULATION ARE EXPECTED TO THE SOUTH AND
WEST.

FREEZING TEMPERATURES IN THE MID 20S TO LOWER 30S WILL BE WIDESPREAD
ACROSS WESTERN AND CENTRAL NORTH DAKOTA.

.LONG TERM...(MONDAY THROUGH SATURDAY)
ISSUED AT 415 AM CDT SUN MAY 17 2015

MONDAY MORNING WILL SEE LINGERING RAIN/SNOW SHOWERS AS THE DEEP LOW
PRESSURE SYSTEM REACHES THE GREAT LAKES REGION BY 18Z MON. HIGH
PRESSURE WILL SETTLE OVER THE NORTHERN PLAINS BEHIND THE
LOW...LEADING TO MOSTLY DRY CONDITIONS. IN ADDITION...TEMPERATURES
WILL SHOW A WARMING TREND WITH MAX TEMPS BACK INTO THE 60S BY
MIDWEEK. THE GREATEST WEATHER IMPACT WILL BE FROM FROST/FREEZE
CONDITIONS MONDAY NIGHT AND TUESDAY NIGHT. MONDAY NIGHT IS
EXPECTED TO BE THE COLDER OF THE TWO NIGHTS WITH LOWS REACHING THE
MID 20S.

GFS/ECMWF BRING AN UPPER LOW TO WYOMING BY EARLY
WEDNESDAY...ALTHOUGH PRECIP WITH THIS SYSTEM IS CONFINED TO
LOCATIONS TO OUR SOUTH. THE NEXT CHANCE OF PRECIP WOULD THEN BE NEXT
WEEKEND WITH GFS/ECMWF/ENSEMBLES SHOWING AN UPPER LEVEL TROUGH
ACROSS THE NORTH CENTRAL CONUS WITH SURFACE LOW TRACKING OVER THE
CENTRAL PLAINS.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z MONDAY MORNING)
ISSUED AT 643 AM CDT SUN MAY 17 2015

MVFR AND IFR CONDITIONS IN RAIN SHOWERS AND FOG THROUGH THE
AFTERNOON FOR THE TERMINALS. THUNDERSTORMS WITH HEAVY RAIN
EXPECTED AT KJMS/KBIS/KMOT. STRONG NORTH WINDS THROUGH THE TAF
PERIOD. NORTH WINDS WILL USHER IN COLD AIR AND RAIN CHANGES TO SNOW
AT KISN/KMOT AROUND 21Z...AND AT KDIK/KBIS AROUND 00Z...AND KJMS
AROUND 02Z. MAINLY IFR CONDITIONS IN SNOW AND FOG WITH STRONG WINDS
EXPECTED TONIGHT. KISN MAY SEE IMPROVING CONDITIONS TO VFR AFT 06Z.

&&

.HYDROLOGY...
ISSUED AT 415 AM CDT SUN MAY 17 2015

ANOTHER 1 OR 2 INCHES OF RAINFALL IS EXPECTED TODAY ALONG AND EAST
OF A LINE FROM MINOT TO BISMARCK. FLOODING IN LOW LYING AND POOR
DRAINAGE AREAS IS POSSIBLE.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
WINTER WEATHER ADVISORY FROM 7 PM THIS EVENING TO 7 AM CDT
MONDAY FOR NDZ003>005-010>013-021>023-025.

WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR NDZ003>005-011>013-
021>023-025.

WIND ADVISORY FROM 4 PM THIS AFTERNOON TO 7 AM CDT MONDAY FOR
NDZ036-037-046>048-050-051.

WIND ADVISORY UNTIL 7 AM CDT /6 AM MDT/ MONDAY FOR NDZ019-020-
034-035-042-045.

&&

UPDATE...WAA
SHORT TERM...JV
LONG TERM...JNS
AVIATION...JV
HYDROLOGY...JV
Hazardous weather outlook, May 17, 11:15 AM CDT, 1 hour 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
1115 AM CDT SUN MAY 17 2015

NDZ001-009-017-018-031>033-040-041-043-044-181615-
DIVIDE-WILLIAMS-MCKENZIE-DUNN-GOLDEN VALLEY-BILLINGS-STARK-SLOPE-
HETTINGER-BOWMAN-ADAMS-
1115 AM CDT SUN MAY 17 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH
DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

WINDY WITH RAIN SHOWERS TODAY...RAIN CHANGING TO SNOW THIS
AFTERNOON OR EVENING. FREEZING TEMPERATURES EXPECTED TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

FREEZING TEMPERATURES EXPECTED MONDAY MORNING...TUESDAY
MORNING...AND WEDNESDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NDZ019-020-034>037-042-045>048-050-051-181615-
MERCER-OLIVER-MORTON-BURLEIGH-KIDDER-STUTSMAN-GRANT-SIOUX-EMMONS-
LOGAN-LA MOURE-MCINTOSH-DICKEY-
1115 AM CDT SUN MAY 17 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

WINDY WITH RAIN TODAY...RAIN HEAVY AT TIMES. A WIND ADVISORY HAS
BEEN ISSUED FOR TODAY AND TONIGHT. FREEZING TEMPERATURES EXPECTED
TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

FREEZING TEMPERATURES EXPECTED MONDAY MORNING...TUESDAY
MORNING...AND WEDNESDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NDZ002>005-010>013-021>023-025-181615-
BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-PIERCE-
MCLEAN-SHERIDAN-WELLS-FOSTER-
1115 AM CDT SUN MAY 17 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA AND SOUTHEAST NORTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

VERY WINDY WITH RAIN AND SNOW CHANGING TO ALL SNOW THIS AFTERNOON.
A WIND ADVISORY HAS BEEN ISSUED TODAY AND A WINTER WEATHER
ADVISORY IS IN EFFECT TONIGHT FOR SNOW ACCUMULATIONS OF BETWEEN 3
AND 5 INCHES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

FREEZING TEMPERATURES EXPECTED MONDAY MORNING...TUESDAY
MORNING...AND WEDNESDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Local storm report, May 17, 8:14 AM CDT, 4 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
814 AM CDT SUN MAY 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0812 AM     HEAVY RAIN       3 NNW STANLEY           48.36N 102.42W
05/17/2015  M1.02 INCH       MOUNTRAIL          ND   CO-OP OBSERVER

            24 HOUR REPORT

&&

KROLAK
Local storm report, May 17, 8:16 AM CDT, 4 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
816 AM CDT SUN MAY 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0816 AM     HEAVY RAIN       MINOT                   48.23N 101.30W
05/17/2015  M1.41 INCH       WARD               ND   CO-OP OBSERVER

            24 HOUR REPORT

&&

KROLAK
Local storm report, May 17, 8:18 AM CDT, 4 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
818 AM CDT SUN MAY 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0817 AM     HEAVY RAIN       6 ESE BISMARCK          46.78N 100.68W
05/17/2015  M1.26 INCH       BURLEIGH           ND   COCORAHS

            24 HOUR REPORT

&&

KROLAK
Local storm report, May 17, 8:36 AM CDT, 4 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
836 AM CDT SUN MAY 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0834 AM     HEAVY RAIN       BALDWIN                 47.03N 100.75W
05/17/2015  M1.95 INCH       BURLEIGH           ND   PUBLIC

            ARB REPORT

&&

KROLAK
Local storm report, May 17, 8:38 AM CDT, 4 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
838 AM CDT SUN MAY 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0837 AM     HEAVY RAIN       11 NW KRAMER            48.80N 100.88W
05/17/2015  M2.55 INCH       BOTTINEAU          ND   PUBLIC

            ARB REPORT

&&

KROLAK
Local storm report, May 17, 9:17 AM CDT, 3 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
917 AM CDT SUN MAY 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0916 AM     HEAVY RAIN       1 NNW BISMARCK          46.81N 100.78W
05/17/2015  M1.70 INCH       BURLEIGH           ND   COCORAHS

            24 HOUR REPORT

&&

KROLAK

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 16, 7:02 PM CDTSpecial Weather StatementBISGolden Valley28 min
May 16, 7:14 PM CDTSevere Thunderstorm WarningBISStutsman46 min
May 16, 7:23 PM CDTSevere Thunderstorm WarningBISBillings, Golden Valley52 min
May 16, 8:14 PM CDTSevere Thunderstorm WarningBISBillings, Golden Valley, Slope61 min
May 16, 9:18 PM CDTAreal Flood AdvisoryBISGrant3 hr
May 16, 9:21 PM CDTSpecial Weather StatementBISSlope24 min
May 16, 9:24 PM CDTSpecial Weather StatementBISSlope36 min
May 16, 9:53 PM CDTSevere Thunderstorm WarningBISAdams, Bowman, Slope44 min
May 16, 10:39 PM CDTSpecial Weather StatementBISBowman36 min
May 17, 4:23 AM CDTWind AdvisoryBISBottineau, Burleigh, Dickey, Emmons, Foster, Grant and 13 more27 hr
May 17, 4:45 AM CDTWinter Weather AdvisoryBISBottineau, Burke, Foster, McHenry, Mountrail, Pierce and 4 more26 hr
May 17, 9:52 AM CDTAreal Flood AdvisoryBISDickey, Foster, Kidder, LaMoure, Logan, McIntosh and 1 more24 hr
May 17, 2:54 PM CDTFreeze WarningBISAdams, Billings, Bowman, Burke, Burleigh, Dickey and 19 more19 hr
May 17, 6:05 PM CDTHigh Wind WarningBISPierce, Rolette7 hr

Nearby

River Flood Warnings in North Dakota, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.